zbMATH — the first resource for mathematics

On uniformly subelliptic operators and stochastic area. (English) Zbl 1151.31009
The authors extend Lyons’ stochasic area process using Dirichlet forms associated to subelliptic operators, and discuss large deviations, support results in suitable rough paths topologies; they apply their findings to stochastic differential equations driven by certain Markov processes.

31C25 Dirichlet forms
Full Text: DOI arXiv
[1] Aronson D.G. (1967). Bounds for the fundamental solution of a parabolic equation. Bull. Am. Math. Soc. 73: 890–896 · Zbl 0153.42002 · doi:10.1090/S0002-9904-1967-11830-5
[2] Bass R.F. and Kumagai T. (2000). Laws of the iterated logarithm for some symmetric diffusion processes. Osaka J. Math. 37(3): 625–650 · Zbl 0972.60007
[3] Arous G.B., Grădinaru M. and Ledoux M. (1994). Hölder norms and the support theorem for diffusions. Ann. Inst. H. Poincaré Probab. Stat. 30(3): 415–436 · Zbl 0814.60075
[4] Carlen E.A., Kusuoka S. and Stroock D.W. (1987). Upper bounds for symmetric Markov transition functions. Ann. Inst. H. Poincaré Probab. Stat. 23(2, suppl): 245–287 · Zbl 0634.60066
[5] Davies E.B. (1989). Heat Kernels and Spectral Theory, Vol. 92 of Cambridge Tracts in Mathematics. Cambridge University Press, Cambridge · Zbl 0699.35006
[6] Dembo A. and Zeitouni O. (1998). Large Deviations Techniques and Applications, Vol. 38 of Applications of Mathematics (New York), Second edition. Springer, New York · Zbl 0896.60013
[7] Deuschel J.-D. and Stroock D.W. (1989). Large Deviations, Vol. 137 of Pure and Applied Mathematics. Academic, Boston · Zbl 0705.60029
[8] Fabes E.B. and Stroock D.W. (1986). A new proof of Moser’s parabolic Harnack inequality using the old ideas of Nash. Arch. Rational Mech. Anal. 96(4): 327–338 · Zbl 0652.35052 · doi:10.1007/BF00251802
[9] Friz P., Lyons T. and Stroock D. (2006). Lévy’s area under conditioning. Ann. Inst. H. Poincaré Probab. Stat. 42(1): 89–101 · Zbl 1099.60054 · doi:10.1016/j.anihpb.2005.02.003
[10] Friz P. and Victoir N. (2006). A note on the notion of geometric rough paths. Probab. Theory Related Fields 136: 395–416 · Zbl 1108.34052 · doi:10.1007/s00440-005-0487-7
[11] Friz, P., Victoir, N.: Euler estimates for rough differential equations. J. Differ. Equ. (2007). doi: 10.1016/j.jde.2007.10.008 · Zbl 1172.60306
[12] Fukushima M., Ōshima Y. and Takeda M. (1994). Dirichlet Forms and Symmetric Markov Processes, Vol. 19 of de Gruyter Studies in Mathematics. Walter de Gruyter, Berlin · Zbl 0838.31001
[13] Ikeda N. and Watanabe S. (1989). Stochastic Differential Equations and Diffusion Processes, Second edition. North-Holland, Amsterdam · Zbl 0684.60040
[14] Jerison D. (1986). The Poincaré inequality for vector fields satisfying Hörmander’s condition. Duke Math. J. 53(2): 503–523 · Zbl 0614.35066 · doi:10.1215/S0012-7094-86-05329-9
[15] Lejay A. (2006). Stochastic differential equations driven by processes generated by divergence form operators I: a Wong–Zakai theorem. ESAIM Probab. Stat. 10: 356–379 · Zbl 1181.60085 · doi:10.1051/ps:2006015
[16] Lejay, A.: Stochastic differential equations driven by processes generated by divergence form operators II: Convergence results. ESAIM Probab. Stat. (2007, accepted) · Zbl 1185.60061
[17] Lyons T. (1998). Differential equations driven by rough signals. Rev. Mat. Iberoamericana 14(2): 215–310 · Zbl 0923.34056
[18] Lyons, T.: St. Flour Lectures on Rough Paths, 2004. Handwritten notes available at http://www.sag.maths.ox.ac.uk/tlyons/st-flour/
[19] Lyons, T., Qian, Z.: System Control and Rough Paths. Oxford University Press, Oxford Mathematical Monographs, (2002) · Zbl 1029.93001
[20] Lyons T. and Stoica L. (1999). The limits of stochastic integrals of differential forms. Ann. Probab. 27(1): 1–49 · Zbl 0969.60078 · doi:10.1214/aop/1022677253
[21] Millet, A., Sanz-Solé, M.: A simple proof of the support theorem for diffusion processes. In Séminaire de Probabilités, XXVIII, volume 1583 of Lecture Notes in Math., p. 36–48. Springer, Berlin, (1994) · Zbl 0807.60073
[22] Montgomery R. (2002). A tour of subriemannian geometries, their geodesics and applications, Vol. 91 of Mathematical Surveys and Monographs. American Mathematical Society, Providence · Zbl 1044.53022
[23] Moser J. (1971). On a pointwise estimate for parabolic differential equations. Commun. Pure Appl. Math. 24: 727–740 · Zbl 0227.35016 · doi:10.1002/cpa.3160240507
[24] Moser J. (1964). A Harnack inequality for parabolic differential equations. Commun. Pure Appl. Math. 17: 101–134 · Zbl 0149.06902 · doi:10.1002/cpa.3160170106
[25] Ramírez J.A. (2001). Short-time asymptotics in Dirichlet spaces. Commun. Pure Appl. Math. 54(3): 259–293 · Zbl 1023.60049 · doi:10.1002/1097-0312(200103)54:3<259::AID-CPA1>3.0.CO;2-K
[26] Robinson, D.W.: Elliptic Operators and Lie Groups. Oxford Mathematical Monographs. Clarendon, Oxford University Press, New York, 1991. Oxford Science Publications · Zbl 0747.47030
[27] Saloff-Coste L. and Stroock D.W. (1991). Opérateurs uniformément sous-elliptiques sur les groupes de Lie. J. Funct. Anal. 98(1): 97–121 · Zbl 0734.58041 · doi:10.1016/0022-1236(91)90092-J
[28] Stroock, D.W.: Diffusion semigroups corresponding to uniformly elliptic divergence form operators. In Séminaire de Probabilités, XXII, Vol. 1321 of Lecture Notes in Math., pp. 316–347. Springer, Berlin, (1988) · Zbl 0651.47031
[29] Stroock, D.W., Varadhan, S.R.S.: On the support of diffusion processes with applications to the strong maximum principle. In Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability (Univ. California, Berkeley, CA, 1970/1971), Vol. III: Probability theory, pp. 333–359, Berkeley, 1972. University California Press
[30] Sturm K.T. (1996). Analysis on local Dirichlet spaces. III. The parabolic Harnack inequality. J. Math. Pures Appl. (9), 75(3): 273–297 · Zbl 0854.35016
[31] Sturm K.-T. (1995). Analysis on local Dirichlet spaces. II. Upper Gaussian estimates for the fundamental solutions of parabolic equations. Osaka J. Math. 32(2): 275–312 · Zbl 0854.35015
[32] Sturm, K.-T.: On the geometry defined by Dirichlet forms. In Seminar on Stochastic Analysis, Random Fields and Applications (Ascona, 1993), volume 36 of Progr. Probab., pp. 231–242. Birkhäuser, Basel, (1995)
[33] ter Elst, A.F.M., Robinson, D.W.: Second-order subelliptic operators on Lie groups. II. Real measurable principal coefficients. In Semigroups of operators: theory and applications (Newport Beach, CA, 1998), vol. 42 of Progr. Nonlinear Differential Equations Appl., pp. 103–124. Birkhäuser, Basel, (2000) · Zbl 0994.22008
[34] Varadhan S.R.S. (1967). Diffusion processes in a small time interval. Commun. Pure Appl. Math. 20: 659–685 · Zbl 0278.60051 · doi:10.1002/cpa.3160200404
[35] Varadhan, S.R.S.: Lectures on diffusion problems and partial differential equations, Vol. 64 of Tata Institute of Fundamental Research Lectures on Mathematics and Physics. Tata Institute of Fundamental Research, Bombay, 1980. With notes by Pl. Muthuramalingam and Tara R. Nanda · Zbl 0489.35002
[36] Varopoulos N.Th. (1990). Small time Gaussian estimates of heat diffusion kernels. II. The theory of large deviations. J. Funct. Anal. 93(1): 1–33 · Zbl 0712.58056 · doi:10.1016/0022-1236(90)90136-9
[37] Varopoulos N.Th., Saloff-Coste L. and Coulhon T. (1992). Analysis and Geometry on Groups, Vol. 100 of Cambridge Tracts in Mathematics. Cambridge University Press, Cambridge · Zbl 0813.22003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.